# SDR N6WA2012100604

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 23,199 hours, 16,549 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR RECESSED IN, NOT CREATING A SEAL. LUBRICATED LT EMERGENCY EXIT DOOR HANDLE TO RESTORE FREEDOM OF MOVEMENT, OPS CHECK GOOD AT THIS TIME.
